Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 189 found articles
 
 
  An Expansion Estimate for Dispersing Planar Billiards with Corner Points
 
 
Title: An Expansion Estimate for Dispersing Planar Billiards with Corner Points
Author: De Simoi, Jacopo
Tóth, Imre Péter
Appeared in: Annales Henri Poincaré
Paging: Volume 15 () nr. 6 pages 1223-1243
Year: 2013
Contents:
Publisher: Springer Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 189 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands